# SDR ANCF20251126036

- Difficulty date: November 20, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N781AV
- Make and model: Boeing 787-8
- Aircraft serial: 37503
- Aircraft time: 40,660 hours, 5,715 cycles
- Engine: Rroyce TRENT1000D2
- Engine time: 35,556 hours, 4,765 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecc
- Part number: G5040ECU02
- Part serial: BX560478
- Condition: Fault Message
- Location: Rt Engine
- Part time: 7,145 hours, 1,187 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG CONTROL RT ENG EEC C1 R,  IAW FIM R79-20-F2-04A-421A MM 79-97132 FAULT WAS ERASED / IAW FIM R79-20-F2-04A-421A MM 79-97132 OIL DEBRIS SENSOR WAS REPLACED. ENGINE OPERATION WAS PERFORMED NO MM ON EICAS / IAW FIM R79-20-F2-04A-421A MM 79-97132 AMM R73-21-11-01F-520A-A/720A-A EEC RH WAS REPLACED OPERATIONAL TEST PASSED
